# SDR FDEA201310142499

- Difficulty date: October 14, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-28A
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 11131024
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK UPPER PANEL FOUND CORRODED BS 1016, RBL 63.  REPAIRED IAW EA F-5730-T0302786 PART 1 .
